# SDR KCSA081393

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 77,201 hours, 19,248 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON REAR ENG MOUNT BULKHEAD LT AFT FRAME WEB IS CRACKED (.250 INCHES & .750 INCHES) AT 221.9, LBL 6, WL 148.5.  (S)
